# SDR CALA2017052001507

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 72,883 hours, 15,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO ROTATION WE EXPERIENCED ACRID SMELL IN COCKPIT WHICH CLEARED PROMPTLY AFTER TO SMELL DISSIPATED WITHIN 20 TO 30 SECONDS NO SMELL IN CABIN. NOTE MAX EPR TAKE-OFF INSPECTED ENG INLETS DUE FULL POWER T/O AND NO ABNORMALITIES FOUND. ALSO CHECKED ALL ELECTRICAL PANELS IN MEC (P31,32,33,34,37,5 0,51,54) FOR EVIDENCE OF OVERHEATING OR ACRID SMELL, FOUND ALL NORMAL. NO PREVIOUS HISTORY OF THIS PROBLEM.
